# SDR UPS06547202

- Difficulty date: February 13, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 16,653 hours, 11,505 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Stud
- Part number: 311N32712
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK AFT/BULK CARGO MBA HAS 13 EA CORRODED STUDS.  CLEANED 3 EA STUDS IAW AMM S1-21-00-72 REPLACED 10EA STUDS IAW SRM 5 1-40-02.
